# SDR SWAA2016021148995

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 32,696 hours, 16,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR HARD TO REMOVE.  LUBED GIRT BAR HOLDER IAW SIP.
